# SDR REXA2022042700724

- Difficulty date: April 2, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 29,793 hours, 20,920 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 601R3180841
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD SIDE BETWEEN FS 311.750 TO FS 320.163 INTERCOSTAL IS CORRODED DD6. - REMOVED AND REPLACED INTERCOSTAL P/N 601R31902-485 AND BRACKET P/N 601R318084-1 IAW CRJ 900 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01.
